MathSciNet Relay Station
MathSciNet bibliographic data
MR197542 (33 #5707) 20.25
Burgoyne, N.; Fong, P. The Schur multipliers of the Mathieu groups. Nagoya Math. J. 27 1966 733–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement